Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Holomorphy of composition

Author: James O. Stevenson
Journal: Bull. Amer. Math. Soc. 80 (1974), 300-303
MSC (1970): Primary 46E10, 58B10
MathSciNet review: 0344890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Alexander, Analytic functions on Banach spaces, Thesis, University of California, Berkeley, California, 1968.
  • 2. S. Dineen, Unbounded holomorphic functions on a Banach space, J. London Math. Soc. (2) 4 (1971/72), 461-465. MR 45 #5753. MR 296694
  • 3. L. Nachbin, Concerning spaces of holomorphic functions, Rutgers University, New Brunswick, N.J., 1970.
  • 4. L. Nachbin, Limites et perturbations des applications holomorphes, Comptes Rendus du Colloque sur les Fonctions Analytiques de Plusieurs Variables Complexes, Paris, 1972, Centre National de la Recherche Scientifique (to appear). MR 482197

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E10, 58B10

Retrieve articles in all journals with MSC (1970): 46E10, 58B10

Additional Information


American Mathematical Society